# SDR DALA2025040402600

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,514 hours, 3,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO INEXPLICABLE AND CONTINUOUS SMELL OF FOOD COOKING AND NO FOOD ON BOARD. RAN BOTH ENGINES PER A220 WORKCARD # 0550-2001. SMELL STRONGEST FROM #1 ENGINE AT ALL POWER SETTINGS. #2 ENGINE SMELL FROM HIGH POWER SETTINGS APPROX. ABOVE 45% N1. UNABLE TO ISOLATE WHERE SMELL ORIGINATES FROM. (W.I.P JV 765702) PERFORMED EFIM TASK SOLUTION ID : 1-8449 "ELIMINATION OF RESIDUAL ODORS" WITH #2 ENG . ALL ODORS CLEAR OF CKPT/CABIN. (KJ 506839) CLEANED ENG OF OIL/ HYD (KJ 506839) R/R CASE DRAIN QD LEAK CHK C/O NO LEAK NOTED. (LP# 7230742)
